# SDR AALA202306232981

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 62,046 hours, 36,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT PASSENGER/ CREW DOOR ASSIST BOTTLE REQUIRES SERVICEING PER TASK CARD 26L00005005. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
